# SDR USAA2009110993063

- Difficulty date: October 27, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 80,204 hours, 15,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 1141410131A
- Part serial: 000336
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C1 CHECK - DELAMINATION ON NR 1 SLAT AT WS 990.2.  REPAIRED NR 1 SLAT AT WS 990.2. IAW B767 SRM 57-43-02.
